# SDR C2XA07TY024

- Difficulty date: May 7, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N11109
- Make and model: Emb EMB-145XR
- Aircraft serial: 145657
- Aircraft time: 12,842 hours, 6,810 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: M3902931229
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TYS DURING A 3A SERVICE/ROUTINE CHECK, THE RIGHT FWD CABIN BULKHEAD EXIT SIGN WAS FOUND INOP.  MAINTENANCE FOUND A BAD CONNECTOR.  MAINTENANCE REPLACED THE CONNECTOR AND OPS CHECK WERE GOOD IAW EMB 145 SPWM.  AIRCRAFT RELEASED BACK TO SERVICE.
